# SDR SWAA2023081778810

- Difficulty date: July 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED CEILING AREA BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN 2023-447553<[01] REPLACED SUPPORT ANGLE LOCATED CEILING AREA BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN IAW B737-700 SRM-51-40-02 AND DWG-146A7901 REV: -;[02] REPLACED SUPPORT ANGLE LOCATED CEILING AREA BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN IAW B737-700 SRM-51-40-02 AND DWG-146A7901 REV: -
